# SDR COZA20150625054

- Difficulty date: June 21, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,060 hours, 16,850 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 13422
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FIRE LOOP "B" INOPERATIVE.  REPLACED AFT CARGO PIT FIRE DETECTOR, OPS CHECK OK.
